Vol. 29, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Power series rings over a Krull domain

Robert William Gilmer, Jr.

Vol. 29 (1969), No. 3, 543–549

Let D be a Krull domain and let {Xλ}λΛ be a set of indeterminates over D. This paper shows that each of three “rings of formal power series in {Xλ} over D” are also Krull domains; also, some relations between the structure of the set of minimal prime ideals of D and the set of minimal prime ideals of these rings of formal power series are established.

Mathematical Subject Classification
Primary: 13.93
Received: 27 March 1968
Published: 1 June 1969
Robert William Gilmer, Jr.